# SDR VNAA0212010

- Difficulty date: December 5, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N429JS
- Make and model: Dorner DO328100
- Aircraft serial: 3043
- Aircraft time: 19,711 hours, 17,554 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Valve
- Part number: 851003
- Part serial: 0269B
- Condition: Failed
- Location: Rh
- Part time: 18,786 hours, 16,438 cycles
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW RECEIVED A RIGHT HAND AIRFOIL DE-ICE FAIL AND REPORTED IT TO MAINTENANCE CONTROL.  FLIGHT 4055 WAS THEN ADVISED TO RETURN TO PIT.  MAINTENANCE INSPECTED AND REPLACED THE EJECTOR FLOW CONTROL VALVE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 30-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
